MAUDE Adverse Event Report: CONMED LARGO Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number YP1301RB
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Conmed japan reported on behalf of their customer that the device yp1301rb, y-knot® pro flex 1.3 mm anchor, ribbon bl was being used on (b)(6) 2025 during a left knee mcl and ¿of the five yknots used, it was discovered that the tip of the inserter (anchor connection part) had broken after insertion on the second yknot.The inserter was also difficult to remove after insertion, and when the handle part where the suture was loaded was removed and pulled out, the tip was bent in an l shape.A post-operative x-ray confirmed the broken metal fragment.It was decided that the patient would be monitored for a while after the surgery.¿ further assessment was sent; however, no updates were available.The procedure was completed without an alternate device.This report is being raised due to the reported injury of device fragmentation remains in patient.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 9 reports, regarding 11 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.Avoid unintended contact with other surgical instruments during use to prevent damage or breakage.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
Conmed japan reported on behalf of their customer that the device (b)(6), y-knot® pro flex 1.3 mm anchor, ribbon bl was being used on (b)(6) 2025 during a left knee mcl and ¿of the five yknots used, it was discovered that the tip of the inserter (anchor connection part) had broken after insertion on the second yknot.The inserter was also difficult to remove after insertion, and when the handle part where the suture was loaded was removed and pulled out, the tip was bent in an l shape.A post-operative x-ray confirmed the broken metal fragment.It was decided that the patient would be monitored for a while after the surgery.¿ further assessment was sent; however, no updates were available.The procedure was completed without an alternate device.This report is being raised due to the reported injury of device fragmentation remains in patient.

Brand Name
Y-KNOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key22371582
Report Number1017294-2025-00081
Device Sequence Number7952937
Product Code MBI
UDI-Device Identifier20845854649029
UDI-Public(01)20845854649029(17)290126(10)1367313
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberYP1301RB
Device Lot Number1367313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexFemale
Patient EthnicityNon Hispanic